On sections of some holomorphic families of closed Riemann surfaces

Clifford J. Earle Cornell University, Ithaca, N. Y., USA Irwin Kra State University of New York, Stony Brook, N. Y., USA

TBD mathscidoc:1701.331497

Acta Mathematica, 137, (1), 49-79, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 308 downloads ] [ 0 comments ]
@inproceedings{clifford1975on,
  title={On sections of some holomorphic families of closed Riemann surfaces},
  author={Clifford J. Earle, and Irwin Kra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240350869206},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={49-79},
  year={1975},
}
Clifford J. Earle, and Irwin Kra. On sections of some holomorphic families of closed Riemann surfaces. 1975. Vol. 137. In Acta Mathematica. pp.49-79. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240350869206.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved